# SDR DALA2017073005887

- Difficulty date: July 29, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 640-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY ZEE CHANNEL CORRODED FROM BS 640 TO 720, RBL 20.  BLENDED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101.  REMOVED AND REPLACED THE CHANNEL IAW  SRM 51-40-02.
